Our expert says:
Thanks for the extra information. I have heard of such unpleasant associations in association with Paroxetine, though I haven't heard of it usually lasting so long, especially as you are still taking the drug though at a lower dose. This is worth discussing with your own doctor.
It can be a problem with some weaning plans that the exact formulation of the drug affects your options - a tablet may be available at a lower dose, or it may be possible to break one in half ; with capsules it can be harder. Only a few meds are available in liquid form which gives one more flexibility.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.